# SDR DALA1310631401

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT WING AFT PITCH LOAD FITTING OTBD TENSION BOLT HOLE COMMON TO THE WING LOWER SKIN JOB ACCOMPLISHED IAW PRI 5128354-14AD REV O AND ER/A 512834-14AD REV ORIGINAL.
